×

Found 19,188 Documents (Results 1–100)

On periodic solutions of the mathematical model “politics-economics”. (English. Russian original) Zbl 07854768

J. Math. Sci., New York 281, No. 3, 367-375 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 185, 28-36 (2020).
MSC:  34K06 34K10 34K13
PDFBibTeX XMLCite
Full Text: DOI

Periodic boundary-value problem for a Rayleigh-type equation unsolved with respect to the derivative. (English. Ukrainian original) Zbl 07836062

Ukr. Math. J. 75, No. 10, 1621-1633 (2024); translation from Ukr. Mat. Zh. 75, No. 10, 1429-1440 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Optimal control approach for implementation of sterile insect techniques. (English. Russian original) Zbl 07831279

J. Math. Sci., New York 279, No. 5, 607-622 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 35-51 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Fixed-point methods in optimization problems for control systems. (English. Russian original) Zbl 07831278

J. Math. Sci., New York 279, No. 5, 594-606 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 22-34 (2020).
MSC:  49K15 37C25 49M05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software